# SDR EE4Y2021081913523

- Difficulty date: July 14, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N926QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000126
- Aircraft time: 31,101 hours, 18,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frms 1-4 S27l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE MAINTENANCE INSPECTION, IT WAS FOUND AT FWD FUSELAGE, THE SKIN SECTION COMPREHENDED FROM FR 1 TO FR 4 AND BETWEEN STR 27RH - 27LH WITH SEVERAL DAMAGES SUCH AS NICKS, SCRATCHES, BLIND RIVET TEMPORARY REPAIR, EXISTING BLEND OUTS AND LIGHT CORROSIÓN. ACTION: THE AFFECTED FUSELAGE SKIN SECTION WAS REPAIRED WITH REPAIR INSTRUCTIONS PROVIDED IN E.O. # COO-EO-2021-13468 R00 AND ETD2021-190-024913 REV:A AND APPROVED UNDER FORM F-200-06G.
